# SDR SWAA2024120547165

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN STA847 TO STA867 AND LBL20 CEILING AREA AT AFT CARGO COMPARTMENT 2024-633631<[01] REPLACED WEB AND FASTENERS LOCATED BETWEEN STA847 TO STA867 AND LBL20 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 149A8100 SHEET 1 REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED BETWEEN STA847 TO STA867 AND LBL20 CEILING AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 149A8100 SHEET 1 REV -. SEE INDIVIDUAL SIGNOFF BELOW.
